# SDR CALA2023082102604

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Str 23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL AND ELECTRONICS COMPARTMENT STA 312 TO STA 325 STR 23L HAS EVIDENCE OF CORROSION REF AAR N/R 9204786 REQUIREMENTS FOR THE STR 23L LOWER AUXILIARY SILL OUTER CHORD REPAIR BETWEEN STA 312 AND STA 325 ON AIRCRAFT N23707 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5311-03050 WORK ACCOMPLISHED BY V894495 ELECTRICAL AND ELECTRONICS COMPARTMENT STA 312 TO STA 325 STR23L REPAIRED IN REF TO ESR/RES NO.2021347-16-5139 AND ECRA5311-03050 UPON THE ACCOMULATION OF 48,000 TOTSL AIRCRAFT CYCLES PLANNING TO CONTACT ENGINEERING FOR THE INSP.
